Change search
ReferencesLink to record
Permanent link

Direct link
Formules explicites pour la dimension homologique des anneaux de matrices généralisées. (French)
Stockholm University, Faculty of Science, Department of Mathematics. matematik.
1971 (English)In: C. R. Acad. Sci. Paris Sér. A-B, ISSN 0151-0509, Vol. 273, A1026-A1029 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1971. Vol. 273, A1026-A1029 p.
Keyword [en]
generalized matrix rings, homological dimension
National Category
URN: urn:nbn:se:su:diva-13327OAI: diva2:179847
Available from: 2008-03-17 Created: 2008-03-17 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

Other links
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 38 hits
ReferencesLink to record
Permanent link

Direct link